Drug induced gingival hyperplasia Questions

Discussion in 'Basset Fauve de Bretagne' started by Millie23, Oct 22, 2016.

  1. Millie23

    Millie23 New Member

    Likes Received:
    0
    Gender:
    Female
    Name:
    Jack D

    Drug induced gingival hyperplasia

    My 9 year old Fauvergne is taking Amlodipine for extremely high blood pressure. It has caused her gums to swell to the point that her bottom set are disappearing below the gum line. Has anyone experienced this and what was the cure? My cardiac specialist vet has never seen it before although it is a definite link to the tablets. They are slowly reducing the dis (she is on a very high dose ) but there seem to be no alternative to bringing down her blood pressure .
  2. Registered users won't see this advert. Sign up for free!

  3. CaroleC

    CaroleC Member

    Likes Received:
    5,004
    Gender:
    Female
    Name:
    Carole
    Welcome to Breedia, Jack D.
    I am sorry to hear of the problems with your Fauve's blood pressure. I have never come across this problem before, so can't offer any advice. Have you tried approaching the health co-ordinater of your National B.F. breed club? (Your profile does not show which country you are from).
    Best wishes.

Share This Page